I took 300 mg for years. It had always worked for me but After bad experience dr thought it quit working and started tapering down, got to 37.5 , was really bad. New dr now has me going back up. I’m at 112.5 mg now for 3 days. Just added Ativan 1 mg 2x a day because anxiety is bad. My nervous stomach is really hard to deal with.
Effexor XR - Does anyone have a tight knot in stomach when starting VEN does it eventually go away?
- 28 Oct 2018 by Marshao
- 31 October 2018 (11 weeks ago)
- effexor xr, depression, anxiety, panic disorder, generalized anxiety disorder, tapering, stomach
Added 28 Oct 2018:
Any tips? I do deep breathing and try relaxing.
Your bad feeling is really you going up and down with your Effexor I think. Let it settle for a few weeks once on your intended dose.
I too have been maxed out on Effexor then 75mg basically I’m immune to it as everyone who takes any medication eventually will be.
- Effexor XR Information for Consumers
- Effexor XR Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor XR (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2012 • 4 answers
Updated 21 Oct 2014 • 4 answers
Updated 19 Dec 2018 • 3 answers
Posted 7 Nov 2018 • 0 answers
Updated 3 days ago • 1 answer